# SDR A6WA201542999

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 30,525 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STRIPS FLOOR LEVEL EMERGENCY LIGHTING, ROW 1DF ORANGE OVERLAY STRIP MISSING.  REPLACED IAW AMM 33-51-01.  OPS CHECKED GOOD.
